Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
awakeodin

Going back on Minocycline... will it take long to work again?

Recommended Posts

:confused: I recently stopped using Minocycline and Retin a because i started to use a glycolic wash and moisturizer, just over a week later a ton of small red pimples all over my face accumulated within days (I went cold turky on the antibiotics).

Put myself back on antibiotics (200mg until pimples die out, then 100mg), and retin a micro (every other day), and I'll use a gentle cleanser. With glycolic moisturizer in daytime, and every other night.

If I was on Minocycline for 4 months before (it worked, didn't stop working), went about a week without it, will my pimples probably take weeks to disappear, or should my body remember Minocycline? (I know there's no guarantee).

I have mild acne. (though the withdrawal caused a moderate outbreak)

Edited by awakeodin

Share this post


Link to post
Share on other sites

Well, in case anyone's curious, it took about a week for my acne to settle down back on Minocycline (after a two week withdrawal).

I have not gone back on Retin A, and am using glycolic products that soften my skin, as apposed to Retin A completely drying it out while causing excess oil.

I'll soon try to ease off the antibiotics slowly, so that I hopefully don't suffer from a drastic rebound.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×